od

Discussion in 'After Effects' started by girl.interupted86, Sep 6, 2007.

Thread Status:
Not open for further replies.
  1. i took over 40 ibuprofen on sunday mean while drinking loads and smoking weed, i had been planning to od for ages or at least try so i can just end the pain of living.

    4 days later and its thurs im beein sick n its a horrible color,m my bowels wouldnt move either.

    to any one thats plannin an od dont. iv got kidney failure now and hav to go for dialysis i dont know if i will be admitted to a mental hospital cos that is my worst fear, iv gota prove a can carry on. just take my warning.
     
  2. RunningAway

    RunningAway Well-Known Member

    I am sorry you feel so bad. Do you wish to talk about it?

    Wow - dialysis from ibuprofen? That is unusual.

    Wishing you all the best and know that there are people to talk to if you want to here.

    Sal
     
  3. markc

    markc Active Member

    Actually, it's very common. The condition is called analgesic nephropathy and can be caused by any NSAID (nonsteroidal antiinflammatory drug), including aspirin, acetaminophen, ibuprofen, and naproxen sodium. The damage is frequently irreversible and can lead to the need for permanent dialysis or a kidney transplant. Check this NIH website for a detailed description.

    For girl.interrupted, I'm not a medical professional and I don't know what your doctors have already told you, but this is acute kidney failure, as opposed to chronic kidney failure. The good news is that you have a decent chance of recovering most or all kidney function. The dialysis is primarily to take the load off your kidneys so they can heal themselves. BTW, the "horrible color" you mention is Jaundice, and it should clear up as your dialysis proceeds and your kidneys recover.

    As RunningAway said, there are people here to talk to about your pain. We've all been through it or something similar, and we all want to help. Don't give up. We DO care about you.

    Peace,

    - Mark
     
  4. pisces-music-girl

    pisces-music-girl Well-Known Member

    :hug: That's right. We do care about you.

    So sorry to hear about your medical troubles. But I do believe that getting help is the best thing for you to do, even if it's hard...

    We're supporting you; I know I am.

    PM me if you need to talk. I'll be around.

    Get better and take care.
     
  5. Beret

    Beret Staff Alumni

    Get better soon :hug:
     
  6. gag

    gag Well-Known Member

    Ibuprofen contains Acetaminophen, which can kill your kidney's & liver.

    A few times now I've gone out drinking with the intention of getting so drunk I die, but as you can see drinking yourself to death isn't very efficient.

    Now back on topic, I hope you get better, I don't think ODing once can have a permanent effect on your kidney's, but I'm no doctor.
     
  7. bria

    bria Well-Known Member

    girl.interupted86 I'm so sorry you are having to deal with this; if you ever need an hear. :hug:
     
  8. bria

    bria Well-Known Member

    Ear, not hear. Opps! :-o
     
Thread Status:
Not open for further replies.